# SDR ASMF200403015

- Difficulty date: March 25, 2004
- Submitted: April 17, 2004
- Operation: Air carrier
- Aircraft: N831LF
- Make and model: Doug MD 83
- Aircraft serial: 53050
- Aircraft time: 39,297 hours, 29,085 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK THE FUEL PANEL WAS DETECTED WITH DAMAGE OF 2.5 INCHES AND LEADING EDGE WITH CRACK OF 1.5 INCH IN STATION XRS 220.  THE FUEL PANEL WAS REPAIRED IAW SRM 52-01 AND RIGHT WING LEADING EDGE WAS REPAIRED IAW SRM 57-06.
